Degree distributions of evolving networks

D. SHI, Liming LIU, S. X. ZHU, H. ZHOU

Research output: Journal PublicationsJournal Article (refereed)

25 Citations (Scopus)

Abstract

In this paper, we propose a simple evolving network model with link and node removals as well as additions and show that this evolving network is scale free with a degree exponent varying in (1,4] depending on the network parameter values. By establishing a relation between the network evolution and a set of non-homogeneous birth-and-death processes, we develop an efficient algorithm to compute the network degree distribution. Our numerical results match simulation well and show how the network evolves into the scale-free state.
Original languageEnglish
Pages (from-to)731-737
Number of pages7
JournalEurophysics Letters
Volume76
Issue number4
DOIs
Publication statusPublished - 1 Jan 2006
Externally publishedYes

    Fingerprint

Cite this